# SDR R61A201510040753

- Difficulty date: October 4, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT APU REMOVABLE PANEL 351BZ, HAS CRACK ON TOP AND BOTTOM.  MAINTENANCE REPAIRED RT APU REMOVABLE PANEL 351BZ IAW SRM 53-31-21.
